Peripheral Neuropathy Webinar

• 

Uncategorized
hero symbol

Have you ever experienced peripheral neuropathy?  Did it feel like a numbness or tingling in your hands or feet?  Did it last several weeks, or several years?  

Cindy S. Tofthagen, Ph.D., ARNP, AOCNP, University of South Florida College of Nursing Assistant Professor and Concentration Director of Oncology, discussed this important topic and ways to manage it.

Although peripheral neuropathy is a known common side effect of some chemotherapy regimens, there are many different types of peripheral neuropathy and many different causes. 

In this Fight CRC webinar, Dr. Tofthagen explains exactly what it is that’s happening, why it happens, and what causes it to happen.  And then, most importantly, tips on the best ways to manage it.

View/Download the Slides from the October 15 Webinar:

[slideshare id=[slideshare id=27270243&doc=oct2013webinar-neuropathywebinarfinal-131016183409-phpapp02]